# SDR AU000128012

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Part time: 5,142 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AU) ON APPROACH, THE FLIGHT CREW SELECTED GEAR DOWN.  THE NOSE LANDING GEAR ANNUNCIATOR DOWN AND LOCKED INDICATION DID NOT ILLUMINATE.  THERE WAS NO INTRANSIT LIGHT ILLUMINATING.  THE NOSE GEAR ACTUATOR WAS REPLACED DUE TO AN INTERMITTANT INTERNAL MICROSWITCH.
